View Single Post
Unread 07-07-2013, 09:04 AM   #9
NancyB
Administrator
 
Posts: 25,466
Default

Hi Kevin0, please rethink about going inpatient when you get to 8mg. That's still a high dose to stop from and likely is not doable in 30 days. I can't believe you were at 40mg a day. The ceiling is around 12mg, so there was really no reason to be at that dose and for years.

Please take a look through this thread and different people's taper stories:
http://www.addictionsurvivors.org/vb...ad.php?t=16678
Concentrate on the good ones and you can learn from the bad ones also. But there are many many people who have tapered off with little in the way of withdrawals. Take your time, exercise, don't go too fast. The drop from 40 to 16 was likely easy because your dose was so high past the ceiling, that all of that extra wasn't doing anything, except for exacerbating any side effects.

Also, think about starting a thread in the taper section and we'll support you along the way.

http://www.addictionsurvivors.org/vb...splay.php?f=80

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote